Welcome to health care magic
time of for return of menses varies from patient to patient & duration of use
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I have been prescribed Cyclenorm E and P to bring my periods back after Lupride injection was given for Endometriotic cyst. The last injection was taken approximately 3 months ago and my periods have not come for the last four months now. It s been 5 days since Finished taking both the Cyclenorm tabs ( 3 day course). When will I get my periods back?
Hi.. I had my laproscopic fibriod removal operation on 15th February 2013 following which I had taken lupride 3.75mg injection on 23rd feb 2013. But then i had my regular periods on 1st march 2013(doctor said the injection s effect will be seen in next month). And Entire april i didnt have any periods. I have discontinued the injection after that. But still there are so signs of periods showing up. How long does the effect of injection remain? Do i wait or go in for tablets to get my periods back?
i am 37 yrs old i have undergone icsi in modified natural cycle and altogether 5 embrios are frozen. in january i have undaegone laproscopy to remove fybroid. again small fybroids are there and i am advised to undergo laproscopy again and take lupride after scopy.since i was not interested for a surgery,lupride 11.25 jkl5021 was taken on 11th day of periods. what is the effect of this injection? will it prevent natural pregnancy/ my last periods was on 16-03-2013
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.